# SDR CALA2022090202240

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 777
- Aircraft serial: 27560
- Aircraft time: 87,976 hours, 20,966 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 143N1017
- Condition: Cracked
- Location: Sta 760
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AMES NR 147450-0200-0166. FUSELAGE FRAME IS CRACKED STA 760 STRINGER 8L. REF AMES NR 147450-0200-0166. REPAIRED FRAME AT STATION 750 STR 8L IAW B757-200 SRM 53-00-07-2 R-8 SEE PARTIAL WORKSHEETS 1 AND 2 FOR PARTIAL WORK ACCOMPLISHED , PARTIAL WORKSHEET #27
